U.S. doctors online nowAsk doctors free
Portugal
A 29-year-old female asked:

What are the withdrawl side effects of topiramate?

1 doctor answer1 doctor weighed in
Dr. Paul Grin
Pain Management 37 years experience
Topamax (topiramate) withdrawal: Topiramate (Topamax (topiramate)) is a newer anticonvulsant that blocks voltage-gated sodium ion channels. Topamax (topiramate) should not be discontinued abruptly or withdrawal symptoms, including confusion, loss of hearing or vision, fear, panic, convulsions, difficulty talking, tremors, headaches, just to name a few. Topamax (topiramate) should be gradually tapered down 25 mg every3-4 days.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 35-year-old member asked:

Side effects to topamax (topiramate)?

3 doctor answers9 doctors weighed in
Dr. David Rosenfeld
Pain Management 28 years experience
Same as others: Numbness, burning, or tingling in the hands or feet, slowed reactions, difficulty concentrating, speech problems (especially difficulty thinking of specific words), memory problems, lack of coordination, confusion, nervousness on the positive side weight loss is seen.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.